Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2601 Publications

2015 | Journal Article | IST-REx-ID: 524
Qualitative analysis of concurrent mean payoff games
K. Chatterjee, R. Ibsen-Jensen, Information and Computation 242 (2015) 2–24.
View | Files available | DOI | Download (ext.) | arXiv

2015 | Technical Report | IST-REx-ID: 5431   OA
The patience of concurrent stochastic games with safety and reachability objectives
K. Chatterjee, R. Ibsen-Jensen, K. Hansen, The Patience of Concurrent Stochastic Games with Safety and Reachability Objectives, IST Austria, 2015.
View | Files available | DOI

2015 | Journal Article | IST-REx-ID: 1939
Erratum to: Excitation spectrum of interacting bosons in the Mean-Field Infinite-Volume limit
J. Dereziński, M.M. Napiórkowski, Annales Henri Poincare 16 (2015) 1709–1711.
View | Files available | DOI

2015 | Conference Paper | IST-REx-ID: 1511
On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 476–490.
View | Files available | DOI

2015 | Technical Report | IST-REx-ID: 5443
A symbolic SAT-based algorithm for almost-sure reachability with small strategies in POMDPs
K. Chatterjee, M. Chmelik, J. Davies, A Symbolic SAT-Based Algorithm for Almost-Sure Reachability with Small Strategies in POMDPs, IST Austria, 2015.
View | Files available | DOI

Filters and Search Terms



Filter Publications

Display / Sort

Export / Embed